# SDR 9509506615

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Missing
- Location: Air Cond Compt
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO NRT AT 15,000 FT, A LARGE BANG SOUND AND VIBRATION WAS EXPERIENCED.  AFTER LANDING, FOUND THE NR 2 AIR CONDITION PACK ACCESS DOOR PANEL MISSING.  ALSO, FOUND DAMAGE TO NR 3 AND NR 4 CANOE AND FUSELAGE PANEL 191KL.  REPLACED THE NR 2 PACK DOOR AND NR 3 CANOE FORWARD FAIRING.  REPAIRS MADE AS NECESSARY PER 51-40-09.  AIRCRAFT RETURNED TO SERVICE.
